RECUPERO, VINCENZO

RECUPERO, VINCENZO  

Dipartimento di Scienze Matematiche  

018613  

Mostra records
Risultati 1 - 20 di 37 (tempo di esecuzione: 0.047 secondi).
Citazione Data di pubblicazione Autori File
Asymptotic analysis for the Stefan problem with a doubly nonlinear phase relaxation / Recupero, V., Zanini, C.. - (2026), pp. 1-24. 1-gen-2026 Vincenzo RecuperoChiara Zanini Asymptotic analysis for the Stefan problem with a doubly nonlinear phase relaxation.pdf
Controllability of dynamical systems with Play-type hysteresis via approximation by delayed relays / Bagagiolo, F., Recupero, V., Zoppello, M.. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 7:4(2025), pp. 439-463. [10.3934/mine.2025018] 1-gen-2025 Recupero V.Zoppello M. + 250206-Bagagiolo-v1.pdf; 10.3934_mine.2025018.pdf; bagagiolo_recupero_zoppello_revised.pdf
Prox-Regular Sweeping Processes with Bounded Retraction / Recupero, V.. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 32:3(2025), pp. 731-756. 1-gen-2025 Vincenzo Recupero jca2614-b.pdf; RockafellarJCA-recupero.pdf
A convergence result for a Stefan problem with phase relaxation / Recupero, V.. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - STAMPA. - 16:12(2023), pp. 3535-3551. [10.3934/dcdss.2023119] 1-gen-2023 Recupero V. 10.3934_dcdss.2023119-2.pdf; PCsub.pdf; PCacc.pdf
Continuity of the non-convex play operator in the space of rectifiable curves / Recupero, V.. - In: APPLICATIONS OF MATHEMATICS. - ISSN 0862-7940. - STAMPA. - 68:6(2023), pp. 727-750. [10.21136/AM.2023.0257-22] 1-gen-2023 Recupero Vincenzo cont-nonconv-play-ACCEPTED.pdf; AM.2023.0257-22.pdf; ostrava22.pdf
On the generators of Clifford semigroups: Polynomial resolvents and their integral transforms / Ghiloni, R., Recupero, V.. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - ELETTRONICO. - 521:1(2023), pp. 1-19. [10.1016/j.jmaa.2022.126905] 1-gen-2023 Recupero, Vincenzo + On the generators of Clifford semigroups_ Polynomial resolvents and their integral transforms.pdf; clifford-semigroups.pdf
Viscous Approximations of Non-Convex Sweeping Processes in the Space of Regulated Functions / Krejci, P., Monteiro, G.A., Recupero, V.. - In: SET-VALUED AND VARIATIONAL ANALYSIS. - ISSN 1877-0541. - ELETTRONICO. - 31:4(2023), pp. 1-38. [10.1007/s11228-023-00695-y] 1-gen-2023 Krejci P.Recupero V. + prox-visc(sub).pdf; prox-visc_rev9.pdf; s11228-023-00695-y.pdf
NON-CONVEX SWEEPING PROCESSES IN THE SPACE OF REGULATED FUNCTIONS / Krejci, P., Monteiro, G.a., Recupero, V.. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - STAMPA. - 21:9(2022), pp. 2999-3029. [10.3934/cpaa.2022087] 1-gen-2022 Krejci, PRecupero, V + 1534-0392_2022_9_2999.pdf; prox-reg13.pdf
Explicit and implicit non-convex sweeping processes in the space of absolutely continuous functions / Krejci, P., Giselle Antunes Monteiro, ., Recupero, V.. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - STAMPA. - 84:Supplement issue 2(2021), pp. 1477-1504. [10.1007/s00245-021-09801-8] 1-gen-2021 Pavel Krejcirecupero + prox-ac_REV.pdf; Krejčí2021_Article_ExplicitAndImplicitNon-convexS.pdf
Convex Valued Geodesics and Applications to Sweeping Processes with Bounded Retraction / Recupero, V.. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 27:2(2020), pp. 535-556. 1-gen-2020 Vincenzo Recupero Journal of convex analysis.pdf; draft_recupero_JoffeJCA_rev1.pdf
Multidimensional play operators with arbitrary BV inputs / Recupero, V.. - In: MATHEMATICAL MODELLING OF NATURAL PHENOMENA. - ISSN 0973-5348. - ELETTRONICO. - 15:13(2020), pp. 1-17. [10.1051/mmnp/2019042] 1-gen-2020 Recupero Vincenzo BVplaywithanyinput_rev1.pdf; mmnp180205.pdf
Slice regular semigroups / Ghiloni, R., Recupero, V.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 370:7(2018), pp. 4993-5032. [10.1090/tran/7354] 1-gen-2018 RECUPERO, VINCENZO + arXiv_1605.01645v2 [math.FA] 17 May 2016.pdf
Sweeping processes with prescribed behavior on jumps / Recupero, V., Santambrogio, F.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 197:4(2018), pp. 1311-1332. [10.1007/s10231-018-0726-z] 1-gen-2018 Vincenzo Recupero + 2018_Rec-San_AMPA.pdf
Noncommutative Cauchy integral formula / Riccardo Ghiloni, A.P., Recupero, V.. - In: COMPLEX ANALYSIS AND OPERATOR THEORY. - ISSN 1661-8254. - STAMPA. - 11:2(2017), pp. 289-306. [10.1007/s11785-016-0543-6] 1-gen-2017 RECUPERO, VINCENZO + -
BV-norm continuity of sweeping processes driven by a set with constant shape / Kopfová, J., Recupero, V.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 261:10(2016), pp. 5875-5899. [10.1016/j.jde.2016.08.025] 1-gen-2016 RECUPERO, VINCENZO + BVnorm_play.pdf; J_Diff_Eq..pdf
Hausdorff metric BV discontinuity of sweeping processes / Klein, O., Recupero, V.. - In: JOURNAL OF PHYSICS. CONFERENCE SERIES. - ISSN 1742-6588. - STAMPA. - 727:1(2016), pp. 1-12. [10.1088/1742-6596/727/1/012006] 1-gen-2016 RECUPERO, VINCENZO + -
Semigroups over real alternative *-algebras: generation theorems and spherical sectorial operators / Ghiloni, R., Recupero, V.. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 368:4(2016), pp. 2645-2678. [10.1090/tran/6399] 1-gen-2016 RECUPERO, VINCENZO + pdfedit.pdf
Sweeping processes and rate independence / Recupero, V.. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 23:3(2016), pp. 921-946. 1-gen-2016 RECUPERO, VINCENZO -
BV continuous sweeping processes / Recupero, V.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 259:8(2015), pp. 4253-4272. [10.1016/j.jde.2015.05.019] 1-gen-2015 RECUPERO, VINCENZO Rec2015JDE-postprint.pdf; 2015_Rec_JDE.pdf
Hysteresis operators in metric spaces / Recupero, V.. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - STAMPA. - 8:4(2015), pp. 773-792. [10.3934/dcdss.2015.8.773] 1-gen-2015 RECUPERO, VINCENZO -